# SDR 2000UALA00237

- Difficulty date: May 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 31,182 hours, 9,384 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO HNL, DUE TO NR 2 ENGINE POWER FLUCTUATIONS.
